# SDR CA130830003

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LOW SPEED RTO AND RTS DUE AUTOFEATHER SYS FAILURE NR 1 ENGINE.  ABORTED T/O DUE A/F FAILING TO ARM.  FAULT CODE 494 & 204 PRESENT.  FIM TASKS BEING CARRIED OUT.  PEC REPLACED.  TEST CARRIED OUT AND PASSED.
